# SDR SWIA200921910

- Difficulty date: June 29, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 14,415 hours, 12,999 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW CRACKED.  (FLT 2556)  REPLACED WINDOW.
